# SDR AALA201611159009

- Difficulty date: November 12, 2016
- Submitted: November 16, 2016
- Operation: Air carrier
- Aircraft: N946UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000072
- Aircraft time: 20,923 hours, 17,442 cycles
- System (JASC): 5620 · Passenger Compartment Windows
- Part: Window
- Part number: P000383
- Condition: Crazed
- Location: Main Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRAZED LEFT MAIN CABIN WINDOW AT STRINGER 8L TO 11L BETWEEN FRAMES 23 AND 24.  REPLACED THE WINDOW IAW AMM 56-20-00 AND AMM 21-31-00.
